Tags: cause, derm, dermatology, disease, drugs, effect, female, health, injection, jawline, lumps, medications, old, pink, skin, steroid, thrush, yrs

Steroid injection cause thrush side effect?

On Health & Drugs & Medications » Dermatology & skin disease

1,189 words with 1 Comments; publish: Mon, 17 Dec 2007 12:13:00 GMT; (900125.00, « »)

Hi,

I am a 22 yr old female. I recently went to the derm, and asked him about the hard pink lumps that I have had on my jawline for about 5 yrs ( I have suffered acne through my teens)

I was informed that they are scars (the scar developed in a raised hard bump).

He injected my 6 scars with steroid injections, I have never had them done before. Within two days I had developed vaginal thrush. I havent had thrush for a year (and usually I can link it to taking antibiotics etc).

Can steroid injections cause thrush... I have never heard of any medications that can cause thrush except for the pill and antibotics.

Is this just a mere coincidence? I'm worried cos I'll be needing more injections soon to treat my scars.. I dont want to have thrush every time!!

Has this happened to anyone before??

All Comments

Leave a comment...

  • 1 Comments
    • When my mom is taking steroids for her asthma she has to be careful about thrush because her medication causes it. I don't know how much steroid you had injected, but I would bet money that your injections were the cause. Talk to the derm about some kind of antifungal medication to take during the injection treatments.
      #1; Mon, 17 Dec 2007 16:58:00 GMT